# SDR C2XA10RI095

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 18,133 hours, 9,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2066 - RIC - FLIGHT CREW REPORTED AIR GROUND FAIL INDICATION ON EICAS DURING CLIMBING.  FLIGHT CREW PROCEEDED WITH AIR RETURN AND LANDED ACFT WITHOUT ANY INCIDENTS.  RIC MX REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
